# SDR FDEA201506091751

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 455 hours, 18,696 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Bent
- Location: R1 Door
- Part time: 2,372 hours, 1,690 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT DISARM. DISARM LEVER WILL NOT GO FULL TO DISARM SIDE. IT STOPS ABOUT 2 INCHES BEFORE FULL DISARM TRAVEL.   DOOR LOCKING INDICATOR WINDOWS STILL INDICATE DOOR LOCKED.  FOUND THE R1 DOOR SLIDE GIRT BAR BENT AT THE FWD TAB THAT HOLDS THE SLIDER NOT ALLOWING THE SLIDE TO MOVE, CAUSING GIRT BAR TO HANG ON FWD FIXTURE.  FOUND UPPER DOOR HINGE AT FUSELAGE MIGRATING BEARING & CUP WASHER OUT OF HINGE FITTING LETTING DOOR SAG APPROXIMATELY .5 INCH.  WIRING DISCONNECTED.  R & R HINGE & BUSH, DOOR BACK TOGETHER IAW AMM.  ADJUSTED SLIDER TO CORRECT POSITION IAW MM 52-10-11-05-01.  OPERATED ARMING HANDLE SEVERAL TIMES, NO BINDING NOTED.  DOOR ADJUSTMENT CHECKED IAW MM 52-10-  11-05-01.  DOOR OPS NORMAL.
